# SDR ASAA2021091735979

- Difficulty date: September 17, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 49,556 hours, 14,476 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT L SIDE OVERHEAT CAUTION DURING DESCENT THROUGH 10,000. GROUNDED - YES. RAN QRH AND OVERHEAT REMAINED EXTINGUISHED.
